Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-3pp.287-295

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 3 / 2013 | Next article >>
O. Yu. Makarenkov, "The asymptotic stability of the oscillations of a two-mass resonance sifter," J. Appl. Math. Mech. 77 (3), 287-295 (2013)
Year 2013 Volume 77 Issue 3 Pages 287-295
Title The asymptotic stability of the oscillations of a two-mass resonance sifter
Author(s) O. Yu. Makarenkov (Bilbao, Spain, omakarenkov@bcamath.org)
Abstract The asymptotic stability of the periodic oscillations in a model of a two-mass resonance sifter with a unilateral limiter without a gap is proved, on the assumption that the linear generating system allows of oscillations with frequencies of omega and  and the frequency of the external motor is identical with ω. This formulation corresponds to the widely used mode of operation of the sifter - resonance. The presence of a limiter leads to nondifferentiability along certain planes of the right-hand sides of the corresponding differential equations. The averaging principle, the applicability of which in the case considered has previously been justified, is employed. It is proved that the resonance mode of operation obtained is subharmonic.
Received 18 April 2012
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813001032
<< Previous article | Volume 77, Issue 3 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100